Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 2.

Article

van der Hoeven, Joris and Shackell, John (2006) Complexity bounds for zero-test algorithms. Journal of Symbolic Computation, 41 (9). pp. 1004-1020. ISSN 0747-7171. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Book section

Tec, Loredana and Regensburger, Georg and Rosenkranz, Markus and Buchberger, Bruno (2010) An automated confluence proof for an infinite rewrite system parametrized over an integro-differential algebra. In: Fukuda, Komei and van der Hoeven, Joris and Joswig, Michael and Takayama, Nobuki, eds. Proceedings of the Third international congress conference on Mathematical software. Lecture Notes in Computer Science, 6327 . Springer, Berlin, pp. 245-248. ISBN 9783642155819. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Tue Jul 28 19:35:26 2015 BST.